| | depo provera problem or thyroiditis????
Hi everyone , I need help figuring this out as none of the doctors i
have been to have helped, I was diag with a goiter/hypothyroid 18 yrs
ago, I took .25 mcg of synthroid everyday, the only problems i ever
had were occasional muscle spasms, that i would take valium for. I
would get my precription filled maybe 4 times per year , the whole
time I worked full time had a fifth child, everything was ok, by the
way it was after my fourth child that i was diagnosed. Had my sixth child in June 2003.
then I started depo provera in november had a second shot in feb 04 ,
thats when I went hyperthyroid I was put on propanolol ,my heart was
racing all the time, they took a wait and see approach to see if it
would fix itself, then they tried methamazole, after 4 weeks i had an
allergic reaction, so then they had me do RAI,That was JAnuary 05.
About 2 weeks later I had double vision, I was told that was from
hypothyroid then the endo said that 1/3 people having rai will have
damage to their eyes,1/3 it would improve/ 1/3 it will have no
effect. Of course she told me this after the fact lol.
I started back on synthroid in april 2005,lots of muscle problems, I
needed an increase in may of 05 increased to 150 mcg ,still had lots
of muscle fatigue and pain, cpk enzymes were elevated both times I
asked the doctor to draw them. I was switched to 200 mcg nov 06 then
175 in dec march back to 150 in march june 175 aug 150, dec 07 back
to 175,feb down to 150 mcg, so now at present I am taking 150 one day
and 175 the second day lol well see what happens, I have tons of
symptoms still though ,I was tested for sjrogens I was positive for
the dry eyes and the nuclear study on my glands was positive, but it
didnt show up in my blood.
Since 2003 I have gained over 40 lbs, have become brain dead lol ,
bouts of insomnia, have complained of dizziness, anxiety, occasional
pelvic pain that last for a week,backaches, lots of headaches, joint
pain,I have also had cervical changes that required cyrosurgery last
year, But my main complaint is still the muscle weakness and fatigue
and muscle pain. The doctors keep on saying its my thyroid, I stopped
the depo shot in april 2007, but after googling depo and reading
other womans post , it soounds just like me. I did find out that depo
can interfere with a t3 result.
I know my thyroid is messed up right now and won't regulate but my list of symptoms fit both the hypo list and. I have the insert from the depo provera box and I highlighted 24 out of the 26 adverse reactions on it. I have shown it to several doctors and of course no one will say it was the depo. I am switching endos but couldn't get an appt till may. I have a crazy idea that the depo has stored itself in these little lumps of fatty tissue that I now have at the tops of my butt,and it is still in my system really messing me up. I would like to lypo one of these little suckers out and have it biopsied.lol
I just don't get it how I was fine on my little dose of .25 synthroid then after 2 shots I just was whacked..and all along with every complaint to the doctor no one ever once said it could possibly be the depo
THANKS FOR LISTENING AS NO ONE ELSE WILL (they are all pd by drug companies)